# SDR DXTA2014091505883

- Difficulty date: September 13, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N860QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258698
- Aircraft time: 6,251 hours, 4,468 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ABOVE 10,000 FT & ACCELERATING THRU 280 KIAS, THE LT MAIN GEAR UNSAFE RED LIGHT ILLUMINATED.  SLOWING BELOW 275 KIAS THE LIGHT EXTINGUISHED.  ADJUSTED DOOR LATCH ECCENTRIC BOLT TO ALLOW DOOR TO BE FULLY FAIRED WHEN IN UP AND LOCKED POSITION AND ADJUSTED UPLOCK MICRO SWITCH TO WITHIN SPECIFIED LIMITS. WORK ACCOMPLISHED IAW HAWKER 800XP AMM CHAPTER 32-60-00-501 AND 32-10-41-501.
